# SDR SWAA041919

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 29,836 hours, 25,478 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 & R2 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R2 AND L2 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED R2 AND L2 DOOR EVAC SLIDES PER MM.
